# SDR IPXA2022022279316

- Difficulty date: February 6, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 35,703 hours, 24,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: 146N382119
- Part serial: NSN
- Condition: None
- Location: Fs1459 Str29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLOWER AFT CARGO PIT SKIN AT FS 1459 STRINGER 29R HAS INTERGRANULAR CORROSION AND A .870" LONG CRACK ON THE I/B SIDE OF STRINGER WEB DEEMING STRINGER OUT OF LIMITS PER SRM 53-00-03-1A-1REPAIR PER SR 53-00-03-2R-1 PROCEDURE 1
